# SDR DHL2005742521

- Difficulty date: October 4, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, CABIN FLOORBEAM STA 1130 UPPER SURFACE HAS CORROSION AT LBL 60.  REMOVED FLOOR PANEL AT BS 1130.  CUT OUT CORRODED AREA ON FLOORBEAM UPPER STA 1130 LBL 60.  FABRICATED AND INSTALLED REPAIR 10.0" BY 2.0" BY 1.0" BY .30" FROM 7075-T6 .050, AND STRAP 13.0" BY 2.90" BY 1" BY .30" FROM 7075-T6 .063 AND FILLER 2.55" BY 1.2" FROM 7075-T6 .156 IAW B727 SRM 53-10-8 FIG 10 AND 51-30-2.
